Works matching DE "HOMOGENEOUS polynomials"
Results: 319
Analytical expressions of copositivity for fourth-order symmetric tensors.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 779, doi. 10.1142/S0219530520500049
- By:
- Publication type:
- Article
Embedding Distributions and Chebyshev Polynomials.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 597, doi. 10.1007/s00373-011-1075-5
- By:
- Publication type:
- Article
A Deterministic Polynomial-Time Algorithm for the First Bertini Theorem. II.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 769, doi. 10.1007/s10958-014-1968-y
- By:
- Publication type:
- Article
A Deterministic Polynomial-Time Algorithm for the First Bertini Theorem. I.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 223, doi. 10.1007/s10958-013-1655-4
- By:
- Publication type:
- Article
On the Construction of Converging Hierarchies for Polynomial Optimization Based on Certificates of Global Positivity.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 4, p. 1192, doi. 10.1287/moor.2018.0962
- By:
- Publication type:
- Article
Hardness and Approximation Results for L<sub>p</sub>-Ball Constrained Homogeneous Polynomial Optimization Problems.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 4, p. 1084, doi. 10.1287/moor.2014.0644
- By:
- Publication type:
- Article
PROBLEMAS Y SOLUCIONES.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 3, p. 539
- By:
- Publication type:
- Article
Representing integers by multilinear polynomials.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 4, p. N.PAG, doi. 10.1007/s40993-020-00218-w
- By:
- Publication type:
- Article
Global planar dynamics with a star node and contracting nonlinearity.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 2, p. 1, doi. 10.1007/s40687-024-00427-0
- By:
- Publication type:
- Article
Multiplicities and mixed multiplicities of arbitrary filtrations.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 1, p. 1, doi. 10.1007/s40687-021-00307-x
- By:
- Publication type:
- Article
Dicyclic Groups and Frobenius Manifolds.
- Published in:
- Sultan Qaboos University Journal for Science, 2020, v. 25, n. 2, p. 107, doi. 10.24200/squjs.vol25iss2pp107-111
- By:
- Publication type:
- Article
The Landscape of the Spiked Tensor Model.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 11, p. 2282, doi. 10.1002/cpa.21861
- By:
- Publication type:
- Article
The local solubility for homogeneous polynomials with random coefficients over thin sets.
- Published in:
- Mathematika, 2024, v. 70, n. 4, p. 1, doi. 10.1112/mtk.12282
- By:
- Publication type:
- Article
RATIONAL CURVES ON CUBIC HYPERSURFACES OVER FINITE FIELDS.
- Published in:
- Mathematika, 2021, v. 67, n. 2, p. 366, doi. 10.1112/mtk.12073
- By:
- Publication type:
- Article
THE FACTORIAL CONJECTURE AND IMAGES OF LOCALLY NILPOTENT DERIVATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 1, p. 71, doi. 10.1017/S0004972719000546
- By:
- Publication type:
- Article
ON COMPLEX HOMOGENEOUS SINGULARITIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 100, n. 3, p. 395, doi. 10.1017/S0004972719000613
- By:
- Publication type:
- Article
ON GRADED $C^{\ast }$-ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 127, doi. 10.1017/S0004972717000776
- By:
- Publication type:
- Article
Commutators and rough kernels without zero homogeneous condition.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2018, v. 16, n. 5, p. N.PAG, doi. 10.1142/S0219691318500443
- By:
- Publication type:
- Article
Critical Analysis of the Equations of Statics in the Bending Theories of Composite Plates Obtained on the Basis of Variational Principles of Elasticity Theory 1. General Theories of High Order.
- Published in:
- Mechanics of Composite Materials, 2020, v. 56, n. 3, p. 271, doi. 10.1007/s11029-020-09880-8
- By:
- Publication type:
- Article
Two methods for the maximization of homogeneous polynomials over the simplex.
- Published in:
- Computational Optimization & Applications, 2021, v. 80, n. 2, p. 523, doi. 10.1007/s10589-021-00307-1
- By:
- Publication type:
- Article
A new approximation hierarchy for polynomial conic optimization.
- Published in:
- Computational Optimization & Applications, 2019, v. 73, n. 1, p. 37, doi. 10.1007/s10589-019-00066-0
- By:
- Publication type:
- Article
Higher-degree eigenvalue complementarity problems for tensors.
- Published in:
- Computational Optimization & Applications, 2016, v. 64, n. 1, p. 149, doi. 10.1007/s10589-015-9805-x
- By:
- Publication type:
- Article
Properties and methods for finding the best rank-one approximation to higher-order tensors.
- Published in:
- Computational Optimization & Applications, 2014, v. 58, n. 1, p. 105, doi. 10.1007/s10589-013-9617-9
- By:
- Publication type:
- Article
The wEF topology for a Banach space E.
- Published in:
- Acta Mathematica Hungarica, 2023, v. 170, n. 1, p. 1, doi. 10.1007/s10474-023-01338-2
- By:
- Publication type:
- Article
On polyharmonic polynomials.
- Published in:
- Acta Mathematica Hungarica, 2023, v. 169, n. 2, p. 325, doi. 10.1007/s10474-023-01323-9
- By:
- Publication type:
- Article
Irreducible Metric Maps and Weil–Petersson Volumes.
- Published in:
- Communications in Mathematical Physics, 2022, v. 394, n. 2, p. 887, doi. 10.1007/s00220-022-04418-6
- By:
- Publication type:
- Article
Quantitative Uniform Propagation of Chaos for Maxwell Molecules.
- Published in:
- Communications in Mathematical Physics, 2018, v. 357, n. 3, p. 913, doi. 10.1007/s00220-018-3101-4
- By:
- Publication type:
- Article
Some effective estimates for André–Oort in Y(1)<sup>n</sup>.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 767, p. 17, doi. 10.1515/crelle-2019-0028
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 757, p. i, doi. 10.1515/crelle-2019-frontmatter757
- Publication type:
- Article
Identifiability of homogeneous polynomials and Cremona transformations.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 757, p. 279, doi. 10.1515/crelle-2017-0043
- By:
- Publication type:
- Article
Asymptotic estimates on the von Neumann inequality for homogeneous polynomials.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 743, p. 213, doi. 10.1515/crelle-2015-0097
- By:
- Publication type:
- Article
Sobolev spaces and hyperbolic fillings.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 737, p. 161, doi. 10.1515/crelle-2015-0036
- By:
- Publication type:
- Article
Operators of Almost Hadamard Type and Hardy–Littlewood Operator in the Space of Entire Functions of Several Complex Variables.
- Published in:
- Mathematical Notes, 2021, v. 110, n. 1/2, p. 61, doi. 10.1134/S0001434621070063
- By:
- Publication type:
- Article
On Harmonic Polynomials Invariant under Unitary Transformations.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 5/6, p. 896, doi. 10.1134/S0001434621050230
- By:
- Publication type:
- Article
Convergence Exponent of a Special Integral in the Two-Dimensional Tarry Problem with Homogeneous Polynomial of Degree 2.
- Published in:
- Mathematical Notes, 2019, v. 105, n. 3/4, p. 359, doi. 10.1134/S0001434619030064
- By:
- Publication type:
- Article
On the equation Δ u + q( x) u = 0.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 1/2, p. 123, doi. 10.1134/S0001434617010126
- By:
- Publication type:
- Article
On compact aspherical homogeneous manifolds of dimension ≤7.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 1/2, p. 186, doi. 10.1134/S0001434612070218
- By:
- Publication type:
- Article
A Semidefinite Relaxation Method for Partially Symmetric Tensor Decomposition.
- Published in:
- Mathematics of Operations Research, 2022, v. 47, n. 4, p. 2931, doi. 10.1287/moor.2021.1231
- By:
- Publication type:
- Article
Robust fuzzy observer‐based fault‐tolerant control: A homogeneous polynomial Lyapunov function approach.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2023, v. 17, n. 1, p. 74, doi. 10.1049/cth2.12362
- By:
- Publication type:
- Article
Delay-dependent robust H<sub>∞</sub> filter design for state-delayed discrete-time linear systems via homogeneous polynomial matrices.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2013, v. 7, n. 1, p. 125, doi. 10.1049/iet-cta.2012.0682
- By:
- Publication type:
- Article
A GENERALIZATION OF THE SPACE OF COMPLETE QUADRICS.
- Published in:
- Le Matematiche, 2021, v. 76, n. 2, p. 431, doi. 10.4418/2021.76.2.9
- By:
- Publication type:
- Article
c-Continuous polynomials on l<sub>1</sub>.
- Published in:
- Extracta Mathematicae, 2024, v. 39, n. 2, p. 189, doi. 10.17398/2605-5686.39.2.189
- By:
- Publication type:
- Article
ON REMARKABLE RELATIONS AND THE PASSAGE TO THE LIMIT IN THE THEORY OF INFINITE SYSTEMS II.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2019, v. 10, n. 2, p. 154
- By:
- Publication type:
- Article
A SMOOTHING NEWTON METHOD PRESERVING NONNEGATIVITY FOR SOLVING TENSOR COMPLEMENTARITY PROBLEMS WITH P<sub>0</sub> MAPPINGS.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 3, p. 2251, doi. 10.3934/jimo.2022041
- By:
- Publication type:
- Article
Optimal \begin{document}$ Z $\end{document}-eigenvalue inclusion intervals of tensors and their applications.
- Published in:
- Journal of Industrial & Management Optimization, 2022, v. 18, n. 4, p. 2435, doi. 10.3934/jimo.2021075
- By:
- Publication type:
- Article
The probabilistic Cauchy problem for the fourth order Schrödinger equation with special derivative nonlinearities.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 7, p. 3785, doi. 10.3934/cpaa.2020167
- By:
- Publication type:
- Article
The probabilistic Cauchy problem for the fourth order Schrödinger equation with special derivative nonlinearities.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 6, p. 3367, doi. 10.3934/cpaa.2020149
- By:
- Publication type:
- Article
Classification of singular sets of solutions to elliptic equations.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 6, p. 2949, doi. 10.3934/cpaa.2020129
- By:
- Publication type:
- Article
ESSENTIAL PERTURBATIONS OF POLYNOMIAL VECTOR FIELDS WITH A PERIOD ANNULUS.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 3, p. 1073, doi. 10.3934/cpaa.2015.14.1073
- By:
- Publication type:
- Article
BOUNDS ON THE NUMBER OF RATIONAL POINTS OF ALGEBRAIC HYPERSURFACES OVER FINITE FIELDS, WITH APPLICATIONS TO PROJECTIVE REED-MULLER CODES.
- Published in:
- Advances in Mathematics of Communications, 2016, v. 10, n. 2, p. 355, doi. 10.3934/amc.2016010
- By:
- Publication type:
- Article